# SDR CALA2013092691467

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 37,722 hours, 16,515 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Mismanufactured
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SECOND OBSERVER`S LT LAP BELT ADJUSTMENT IS BACKWARD BY MANUFACTURER.  SEAT IS INOPERATIVE.  UNSERVICEABLE
